Pointwise inequalities for Sobolev functions and some applications

Tom 106 / 1993

Bogdan Bojarski, Studia Mathematica 106 (1993), 77-92 DOI: 10.4064/sm-106-1-77-92

Streszczenie

We get a class of pointwise inequalities for Sobolev functions. As a corollary we obtain a short proof of Michael-Ziemer's theorem which states that Sobolev functions can be approximated by $C^m$ functions both in norm and capacity.

Autorzy

  • Bogdan Bojarski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek